Publications

Titre : Diffraction by an acoustic grating perturbed by a bounded obstacle
Année : 2002
Type : article_acl
Auteurs : A.-S. Bonnet-BenDhia, K. Ramdani
Résumé : An original approach to solve 2D time harmonic diffraction problems involving locally perturbed gratings is proposed. The propagation medium is composed of a periodically stratified half-space and a homogeneous half-space containing a bounded obstacle. Using Fourier and Floquet transforms and integral representations, the diffraction problem is formulated as a coupled problem of Fredholm type with two unknowns: the trace of the diffracted field on the interface separating the two half-spaces on one hand, and the restriction of the diffracted field to a bounded domain surrounding the obstacle, on the other hand.
Thèmes :
Référence : Advances in Computational Mathematics - vol. 16(2-3) (pp 113-138 )